# SDR HNAA0700171

- Difficulty date: September 1, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 48,320 hours, 53,411 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START, FLIGHT GO A BAG COMPARTMENT SMOKE DETECTOR WARNING LIGHT.  CAPTAIN NOTIFIED F/A TO HASTILY DEPLANE THE PASSENGERS AND HAD THE F/O CALL FOR A FIRE TRUCK TO CHECK IT OUT.  THERE WAS NO FIRE OR SMOKE EVIDENT.
